Stabilization of the Poisson integral in a class of functions having power growth
Differencialʹnye uravneniâ, Tome 21 (1985) no. 1, pp. 30-40
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_1_a4,
author = {V. N. Denisov},
title = {Stabilization of the {Poisson} integral in a class of functions having power growth},
journal = {Differencialʹnye uravneni\^a},
pages = {30--40},
year = {1985},
volume = {21},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_1_a4/}
}
V. N. Denisov. Stabilization of the Poisson integral in a class of functions having power growth. Differencialʹnye uravneniâ, Tome 21 (1985) no. 1, pp. 30-40. http://geodesic.mathdoc.fr/item/DE_1985_21_1_a4/